Doctor insights on:
Treatments For Clostridium Tetani
Wat toxin is worse. Toxin a. Toxin b. Or toxin a & b? Clostridium difficile. If u have only toxin b should u still be on treatment?
C.Diff: Both toxins play a role. There are different strains that produce either one or both. No matter what, you need to be treated as long as you are symptomatic and have it confirmed. ...Read more
Clostridium difficile is also known as Clostridium Difficile infection. C. Diff, it is a spore forming bacillus that when the micro environment of the colon is modified by antimicrobials, it can germinate and elaborate a toxin causing pseudo membranous colitis, ...Read more
How many days after being off treatment can u get retested for clostridium difficile colitis to see if positive or negative.
Usually not: Re-tested as a matter of routine. If you are not better after the prescribed course of treatment then see your doctor or gastroenterologist asap for a re-evaluation of your condition. Don't wait to get more ill or dehydrated. ...Read more
What is the treatment for clostridium (c diff) infection that is best and has fewest side effects?
C.difficile tx's: By "best" do you mean optimal efficacy, but cost is no factor? By "fewest side effects" do you mean best tolerated but efficacy is less important? Are you looking for antibiotics, probiotics, donor stool enemas (yes, these actually work for c.Diff), only fda-approved regimens, short-course treatment, or novel techniques? Appropriate questions to ask your doc, w/whom you can share your concerns. ...Read moreSee 1 more doctor answer
After a root canal treatment, I am worried about using clindamycin. There are warnings about intestinal problems and clostridium difficile. Symptoms may occur weeks after use.Should I use it?
See below: What you state in your question is correct. You should still take the Clindamycin prescribed for you. You should also take a high dose probiotic like vsl#3 plus florastor to prevent antibiotic associated and c. Difficile diarrhea. If you develop diarrhea during or after treatment have your stool checked for c. Difficile toxin. Do not take Imodium or lomotil. ...Read moreSee 2 more doctor answers
After root canal treatment, iam worried using clindamycin.Warning about intestinal problems clostridium difficile. Symptoms may occur weeks after use?
Don't Worry: Clindamycin (cleocin) is commonly given for dental infection in individuals with an allergy to penicillin or keflex. It's also given for more severe infections with swelling. Very few people get c-diff. Usually with early symptoms the medication can be stopped without a problem. Ask you dentist why you need this antibiotic? ...Read moreSee 1 more doctor answer
Is this a school: assignment ? I hope you would not be asking the physicians on Healthtap to complete your assignment for you. Check - http://www.bio.davidson.edu/people/sosarafova/assets/bio307/cahermes/lifecycle.htm ...Read more
Has there been any cases recorded where clostridium tetani infected human with tetanus by eating food? Thanks
Don't know of any : Cases from clostridium tetani. However it can happen with clostridium botulism. See this article: http://www.Ncbi.Nim.Nih.Gov/pubmedhealth/pmh0001624/ ** infant botulism can occur with raw honey or corn syrup. Home canned foods can be contaminated with it. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Alternative treatments for clostridium difficile
- Herbal treatments for clostridium difficile
- Treatments for ventricular bigeminy
- Ask a doctor a question free online
- Treatments for internal hordeolum
- Alternative treatments for umbilical hernia
- Alternative treatments for ureaplasma urealyticum
- Treatments for linear atelectasis
- Talk to a infectious disease specialist online